`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 7,Number 1,     January 2001

1

Cooperative random and stochastic differential equations   Pages : 1 - 33

Ludwig Arnold and Igor Chueshov

 Abstract       Full Text      Related Articles

2

Invariant manifolds for delay endomorphisms   Pages : 35 - 50

Rovella Alvaro,  Vilamajó Francesc and Romero Neptalí

 Abstract       Full Text      Related Articles

3

Existence of almost periodic solutions of discrete time equations   Pages : 51 - 60

Denis Pennequin

 Abstract       Full Text      Related Articles

4

Arnold diffusion in perturbations of analytic integrable Hamiltonian systems   Pages : 61 - 84

Ernest Fontich and Pau Martín

 Abstract       Full Text      Related Articles

5

On Chenciner-Montgomery's orbit in the three-body problem   Pages : 85 - 90

Kuo-Chang Chen

 Abstract       Full Text      Related Articles

6

Lyapunov exponents on the orbit space   Pages : 91 - 113

Matthias Rumberger

 Abstract       Full Text      Related Articles

7

An asymptotically perfect pseudorandom generator   Pages : 115 - 126

Marcela Mejía and J. Urías

 Abstract       Full Text      Related Articles

8

Grain sizes in the discrete Allen-Cahn and Cahn-Hilliard equations   Pages : 127 - 146

Christopher P. Grant

 Abstract       Full Text      Related Articles

9

Induced maps of hyperbolic Bernoulli systems   Pages : 147 - 154

Matthew Nicol

 Abstract       Full Text      Related Articles

10

Normal forms for semilinear functional differential equations in Banach spaces and applications. Part II   Pages : 155 - 176

Teresa Faria

 Abstract       Full Text      Related Articles

11

SRB measures of certain almost hyperbolic diffeomorphisms with a tangency   Pages : 177 - 202

Eleonora Catsigeras and Heber Enrich

 Abstract       Full Text      Related Articles

12

Saddle-node bifurcation of homoclinic orbits in singular systems   Pages : 203 - 218

Flaviano Battelli

 Abstract       Full Text      Related Articles

13

The exact rate of approximation in Ulam's method   Pages : 219 - 235

Christopher Bose and Rua Murray

 Abstract       Full Text      Related Articles